# SDR SWIA200312421

- Difficulty date: August 24, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 4,591 hours, 3,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR HANDLE CRACKED.  (DISCOVERED DURING C-CHECK) PAX DOOR OUTER HANDLE REMOVED AND REPLACED IAW CRJ AMM 52-11-03-000-802.
